Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. S. Sokolnikoff
Title: Mathematical theory of elasticity
Additional book information: 2d ed. New York, McGraw-Hill, 1956. 11+476 pp. $9.50.

Review Information:

Reviewer: G. E. Hay
Journal: Bull. Amer. Math. Soc. 62 (1956), 416-417
DOI: https://doi.org/10.1090/S0002-9904-1956-10055-4